Hi, it's me again. I have another question. I have a lot of knots under my skin. Mostly I feel them on my thighs. I'm not sure when I first noticed one on top of my head. This worries me because my mother has them on her head also. I know someone else who has them all over her head. She told her doctor about them and all he said was she needed to lose weight and they will go away! I told her to find another doctor fast! But she hasn't done anything about them. Also I have been getting a lot of moles all over my body. I ask a doctor about them in the early '90s she was concerned enough to advise me to have them checked out. I've told a doctor about them but I get no responce. Anyone ele have this?

Sharon Smile
Did you find this post helpful?
|

replied August 22nd, 2003
Active User, very eHealthy
Moles
Hi sharon!

I have a lot of moles/warts too. I always attributed mine to my medicines (immunosuppresants). *shrug* but, I guess it depends on what medicines you are taking. Smile

have you asked the doctor about it? I would, especially if it is something new...You know how everything can be lupus...Or a side effect.

Just my $.02 worth,
ladybrannon
|
Did you find this post helpful?

replied August 23rd, 2003
Experienced User
Lady Brannon
Hi, your right , the common answer to our questions from doctors is ( it's part of lupus). I'm curently taking 3oomg. Dilantin- singulair- prevacid- a muscle relaxer- zoloft- blood pressure med.- inhalers- motrin. I've been scared to take the other med. She gave me until I see my rheu. I've taken nortripaline before. I hated how it made me feel! I'm not useing my inhalers like i'm suppose to, because they give me headaches. If I complain too much I feel like a child. Rolling Eyes

sharon
|
Did you find this post helpful?

replied August 24th, 2003
Active User, very eHealthy
to Sharon
Sharon,
you really hit the nail on the head...For several things.

1) at this point in lupus, I always wonder if it is really lupus or the medicines. I think I take about 20 pills per day. And that, is a huge improvement. A year ago, I was on 40+ and self injections of two types of medicines! Rolling Eyes

2) you do, after a while, feel like you complain about everything. However, I will share a secret; you need to share regardless. I did not share a few "simple" things with my doctor. Only after she saw them, they weren't so simple or little! Trust me, I learned my lesson! Laughing

peace,
ladybrannon
|
Did you find this post helpful?

replied March 6th, 2009
hi my name is Loretta
I had a jaw tooth pulled almost 2 weeks ago i still have a knot on the outside of my jaw could u tell me y
|
Did you find this post helpful?

replied August 4th, 2010
Side Effects is it Lupus or Meds?
I understand how it is so easy to blame new side effects on your latest meds. I have Lupus, Fibromyalgia, Nuropathy, Seizures and recently had a tumor removed from my c-spine, now I set off alarms at the airports. Two weeks ago I got up the nerve to have a hard lump on my left lower leg checked out and the test showed something but I wont know until Friday. It seems like every since the day I was diagnosed with Lupus thing went down hill from there. It's been two weeks since the biopsy and I now have two lumps withing inches of inches of each other. I pray it's nothing, maybey just b/c I've been on my feet too much, since I am suppose to be limited. I don't know but GOD has train these doctors and I know they will get me through it.
God Bless You & Yours
Lynda V
|
Did you find this post helpful?
Quick Reply
Answers to Similar Questions
User Profile
Dr. Kokil Mathur
User Profile
Dr. Kokil Mathur
User Profile
Dr. Kokil Mathur
User Profile
Harpreet Singh
User Profile
Dr. Kokil Mathur
Must Read
Learn the basics about autoimmune disorders, including risk factors, diagnosis, and treatment options. ...
Learn about risk factors to developing an autoimmune disorder. ...
Learn about screening and diagnosis options available for autoimmune disorders....